Rejoinder on: Light tail asymptotics in multidimensional reflecting processes for queueing networks
Masakiyo Miyazawa ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2011, vol. 19, issue 2, pages 313-316
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:topjnl:v:19:y:2011:i:2:p:313-316
Ordering information: This journal article can be ordered from
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is edited by Emilio Carrizosa and Justo Puerto
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer
Series data maintained by Guenther Eichhorn ().